# SDR VNAA2024072211101

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 17,805 hours, 16,092 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 491039
- Part serial: SPP103051
- Condition: Faulted
- Location: Zone 700
- Part time: 17,828 hours, 16,118 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT WARNING MSG IN FLIGHT / REMOVED AND REPLACED LH OB PROXIMITY SENSOR HARNESS ASSEMBLY IAW CRJ 900 AMM 32-61-05-000/400-803-A01. ALL OPS CHECKS GOOD AT THIS TIME. THIS CLEARS MEL.
